# SDR F3LA2018082100395

- Difficulty date: August 19, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N927FR
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 49,752 hours, 24,520 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED ODORS IN TH ECABIN DURING DESCENT.   EACH FA REPORTED A DIFFERENT ODOR.   THE AIRCRAFT LANDED.   RAN THE NR 1 & 2 ENGINES WITH BOTH PACKS SELECTED,  FOUND NO ODORS.  ISOLATED 1 AND 2 BLEEDS,  NO ODORS AT THIS TIME.   PERFORMED BORESCOPE OF THE NR 1 ENGINE HP STAGE NR 1 AND 2 BLADES,  S1 AND S2.  NO OIL WETTING NOTED.   PERFORMED A BORESCOPE OF THE NR 2 ENGINE HP STAGE, NR 1 AND 2 BLADES, S1 AND S2.   NO OIL WETTING NOTED.
